Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Attended physiotherapy after surgery. No relief in pain which is increasing.

I have done surgery on Jan 2012 by Orthopedic surgery after the surgery as per doctor advice I have attend physiotherapy in UAE but it dose not make any different my pain is keep increasing, I am unable to bear this pain, taking daily enzoflam, Before the surgery I was having a problem with right hand but now in whole body
Asked On : Sun, 6 May 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. physio therapy is a strenuous proces during the procedure. if you skip to do it it is difficult to male free move ments.
As the time passes it becomes still difficult for the body to move. slowly become sluggish. why do you hesitate to tell your problem to your doctor.
You may need to have neurotropic injectios along with your doctors priscription.
besides i advise you some food restrictions. They are Dont eat potato other tubers green leafy vegetables egg chicken
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor